MAUDE Adverse Event Report: DEPUY MITEK LLC US ANTEROMEDIAL FEMORAL AIMER 6.5MM -NS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY MITEK LLC US ANTEROMEDIAL FEMORAL AIMER 6.5MM -NS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 254686
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: d4: the expiration date is currently unavailable.Investigation summary the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the product code 254686 has the lot number engraved on the shaft as 2204001 and in the label has 2205512.An investigation was performed with the manufacturer with the following result: the label, finished goods number, and the laser marked (engraved) lot number are built using work instruction - manufacturing product identification and traceability where it states that an etched date code (yymmxxx) is permissible.In this instance the photo shows the etched lot number 2204001.Per the same work instruction, batch numbers will be automatically assigned by sap or manually assigned to all raw materials, sub-assemblies and finished goods.Per the same work instruction, logistics maintains batch traceability of raw materials, sub-assemblies and finished goods through labeling or other appropriate methods.This applies to the handling, storage, quarantine and distribution of materials.(b)(4) uses a date code with a 500-serial number (b)(6) for traceability.We assert that the parts, and packaging meet the specifications supplied to us by j&j within the work instruction and we are in conformance.It is the assertion of paragon medical that this is compliant to the work instruction and that there is no discrepancy in our processing and labeling of depuy mitek product.A manufacturing record evaluation was performed for the finished device 2205512 number, and no non-conformance's were identified.The overall complaint was not confirmed as the observed condition of the anteromedial femoral aimer 6.5mm - ns would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
This is report 2 of 5 for (b)(4).It was reported from china that the lot number on the label on the anteromedial femoral aimer 6.5mm device was not consistent with the lot number that was etched on it.This event did not occur during surgery.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.

Brand Name
ANTEROMEDIAL FEMORAL AIMER 6.5MM -NS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20220932
Report Number1221934-2024-03204
Device Sequence Number7328691
Product Code LXH
UDI-Device Identifier10886705013678
UDI-Public(01)10886705013678(10)2205512
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254686
Device Lot Number2205512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown